English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Deficiency-One Algorithm for power-law kinetic systems with reactant-determined interactions

Fortun, N. T., Mendoza, E. R., Razon, L. F., & Lao, A. R. (2018). A Deficiency-One Algorithm for power-law kinetic systems with reactant-determined interactions. Journal of Mathematical Chemistry, 56(10), 2929-2962. doi:10.1007/s10910-018-0925-2.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Fortun, Noel T.1, Author
Mendoza, Eduardo R.2, Author              
Razon, Luis F.1, Author
Lao, Angelyn R.1, Author
Affiliations:
1external, ou_persistent22              
2Oesterhelt, Dieter / Membrane Biochemistry, Max Planck Institute of Biochemistry, Max Planck Society, ou_1565164              

Content

show
hide
Free keywords: CHEMICAL-REACTION NETWORKS; MULTIPLE STEADY-STATES; BIOCHEMICAL SYSTEMS; EQUILIBRIAChemistry; Mathematics; Chemical reaction networks; Multiple equilibria; Power-law kinetics; Deficiency-One Algorithm; Carbon cycle model; Reactant-determined interactions;
 Abstract: This paper addresses the problem of determining the capacity of a deficiency-one network, endowed with rate laws more general than mass action kinetics, to admit multiple positive steady statesthat is, whether there exist rate constants such that the corresponding differential equations admit two distinct stoichiometrically compatible steady states where all concentrations are positive. We extend the Deficiency-One Algorithm of M. Feinberg to deal with PL-RDK systems, which are kinetic systems with power-law rate functions whose kinetic orders are identical for reactions with the same reactant complex. The algorithm is applied to a power-law approximation of the Earth's pre-industrial carbon cycle model, which gave the original motivation for our study.

Details

show
hide
Language(s): eng - English
 Dates: 2018
 Publication Status: Published in print
 Pages: 34
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: ISI: 000446423400004
DOI: 10.1007/s10910-018-0925-2
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Chemistry
  Other : J. Math. Chem.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Basel, Switzerland : Springer
Pages: - Volume / Issue: 56 (10) Sequence Number: - Start / End Page: 2929 - 2962 Identifier: ISSN: 0259-9791
CoNE: https://pure.mpg.de/cone/journals/resource/954925497050